# SDR 99ZZZX3375

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviatron Inc, repair station VNNR061L
- Make and model: Beech 1900D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 5081032017
- Condition: Cracked
- Location: Mlg
- Part time: 19,000 hours
- Component: 114810000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOCKET WAS CRACKED BELOW ATTACH POINT OF LOWER TORQUE KNEE.  SUBMITTER STATED THEY HAVE FOUND THE SAME CRACK IN THE LAST EIGHT LANDING GEAR OVERHAULED.
